# SDR ASAA2022081339510

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N260AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36349
- Aircraft time: 21,539 hours, 6,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091007
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EXIT FLOOR LIGHTING INOP. GROUNDED - YES. EXIT FLOOR LIGHT ASSEMBLY REPLACED IAW B737-900 AMM 33-51-01.
